# SDR C2XA03CL023

- Difficulty date: January 24, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GSP FLIGHT 2129 THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT OPEN.  MAINTENANCE INSPECTED AND RESECURED LOOSE HARDWARE ON INNER HANDLE BOX AND ADJUSTED MAIN CABIN DOOR CABLES.  OPERATIONAL CHECKS WERE GOOD.
